# SDR AALA20090816TUL01

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 88,583 hours, 14,311 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EZE - CREW REPORTED RUDDER RATIO LIGHT ILLUMINATED WITH STRONG CROSS WINDS.  RETURNED EZE WITHOUT INCIDENT.  REPLACED PRESSURE SWITCH ON LEFT ENGINE DRIVEN PUMP CASE DRAIN FILTER MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
